Fever After Blood Clot In Lunbloodclot, Fever

2 Replies Updated



Conversation Starter

Stephanie Says:


My husband had a large clot in his lung. He ran a fever the whole time, was on antibiotics, Was given clot busting meds. He still has a low grade fever, cough. Is this normal?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Stephanie Says:
via mobile

He is over the fever. Still has cough. I guess it takes awhile.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Hello, Stephanie! How is your husband doing?

The cough could be due the fact that the clot was in his lungs, it is a well known symptom of it, as listed by the NIH, so is the fever.

What medication is he taking? He may also be experiencing some side effects from it.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Blood In Stool After Whiskey
I drink whiskey rarely. For last few occasions, i have that i get blood in my stool if i had whiskey(2/3 large) a night ... 1 reply
Blood in toilet after bowel movement
I was on the low dose Linzess and it wasn't working for my constipation. Now I'm on the higher dose but it is no... 5 replies
donating blood after stopping apixaban
I want to start donating blood again but know that is not possible if I am on Apixaban. How long do I have to wait after...
still in blood after 6 months
I am conducting an investigation regarding stolen clonazepam from an MR facility. One staff person had a very small amou...
After turbinate reduction surgery, blood oxygen level drop
I had a nasal turbinate reduction surgery two weeks ago. After that, I developed shortness of breath and found blood oxy... 1 reply
High blood sugar after using r cinex
I was prescribed r cinex along with b12 capsule for tb in my lymph node near neck. On the third day after using r cinex,... 3 replies
Low blood pressure after taking belviq
I am so sleepy after taking belviq. Had to reduce to once a day. My blood pressure is low, too. Does anyone have same si... 3 replies
Taking Ciprofloxacin after blood pressure medication
I took a blood pressure pill this morning. Is it okay to take this (5312 Teva) Ciprofloxacin pill after I'm done tak... 1 reply
Low blood pressure after Iron infusions
I have had 2 ferritin iron infusions one week after another. 2 days later after the second one I was very dizzy upon sta... 1 reply
Y Do i have a fever after taking sulfameth/trimethoprim
y do i have a fever after taking sulfameth/trimethoprim 800/160 tabs ## i have one kidney am now taking sulfameth/trimet... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA